Alert archive / New Mexico / High Wind Warnings in 2007

High Wind Warning 14, NWS Midland/Odessa, TX

February 27, 2007Eddy County, Lea County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Feb 27, 2007, 1:48 PM MST for Eddy County, Lea County, New Mexico. It took effect at Feb 28, 2007, 5:00 AM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 27, 2007, 1:48 PM MST (20:48 UTC)
In effect from
Feb 28, 2007, 5:00 AM MST
Expired
Feb 28, 2007, 8:00 PM MST
In force
15 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Lea County, NM

The radar

The Midland/Odessa radar (KMAF), 175 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2007-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2007-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3650 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 272048
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
248 PM CST TUE FEB 27 2007

...STRONG WINDS WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS
TONIGHT... SPREADING TO THE DAVIS MOUNTAINS AND ADJACENT PLAINS
WEDNESDAY...

.STRONG WINDS CAN BE EXPECTED THROUGH THE GUADALUPE MOUNTAINS
TONIGHT. WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE
POSSIBLE. THE WINDS WILL INCREASE OVER THE GUADALUPE MOUNTAINS
AGAIN WEDNESDAY AND SPREAD ACROSS THE DAVIS MOUNTAINS... THE TRANS
PECOS... THE VAN HORN REGION... THE SOUTHEAST NEW MEXICO PLAINS...
AND THE MARFA PLATEAU.

NMZ028-TXZ057-058-074-280500-
/O.UPG.KMAF.HW.A.0007.070228T1200Z-070301T0300Z/
/O.NEW.KMAF.HW.W.0014.070228T1200Z-070301T0300Z/
EDDY COUNTY PLAINS-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...VAN HORN...PECOS...ALPINE
248 PM CST TUE FEB 27 2007 /148 PM MST TUE FEB 27 2007/

...HIGH WIND WARNING IN EFFECT FROM 6 AM CST /5 AM MST/ TO 9 PM
CST /8 PM MST/ WEDNESDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO
9 PM CST /8 PM MST/ WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER
IN EFFECT. 

VERY WINDY CONDITIONS WILL SPREAD ACROSS SOUTHEAST NEW MEXICO...
PORTIONS OF THE UPPER TRANS PECOS... THE VAN HORN/ROUTE 54
CORRIDOR AND THE DAVIS MOUNTAINS. SOUTHWEST WINDS OF 35 TO 45 MPH
WITH GUSTS TO 65 MPH WILL BE POSSIBLE. PERSONS IN THESE AREAS
SHOULD MONITOR THE WEATHER CONDITIONS AND BE ON THE LOOKOUT FOR
WINDY CONDITIONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ029-033-280500-
/O.NEW.KMAF.HW.W.0014.070228T1200Z-070301T0300Z/
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
INCLUDING THE CITIES OF...TATUM...HOBBS...LOVINGTON
148 PM MST TUE FEB 27 2007

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 8 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 8 PM MST
WEDNESDAY. 

VERY WINDY CONDITIONS WILL SPREAD ACROSS THE GUADALUPE MOUNTAINS
AND DESCEND ONTO THE SOUTHEASTERN NEW MEXICO PLAINS. SOUTHWEST
WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE.
PERSONS IN THESE AREAS SHOULD MONITOR THE WEATHER CONDITIONS AND
BE ON THE LOOKOUT FOR WINDY CONDITIONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ027-TXZ258-280500-
/O.UPG.KMAF.HW.A.0007.070228T0600Z-070301T0600Z/
/O.EXT.KMAF.HW.W.0013.000000T0000Z-070301T0600Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
148 PM MST TUE FEB 27 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MST WEDNESDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 PM MST WEDNESDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS OF 35 TO 35 MPH WITH GUSTS TO 65 MPH WILL
CONTINUE ACROSS THE GUADALUPE MOUNTAINS TONIGHT. STRONGER SOUTHWEST 
WINDS CAN BE EXPECTED THROUGH THE GUADALUPE MOUNTAINS WEDNESDAY
WITH SUSTAINED WINDS OF 50 TO 65 MPH...WITH GUSTS AS HIGH AS 80
MPH. THE WINDS WILL LIKELY CONTINUE THROUGH THE EVENING. PERSONS
IN THIS AREA SHOULD MONITOR THE WEATHER CONDITIONS AND BE ON THE
LOOKOUT FOR WINDY CONDITIONS THROUGH WEDNESDAY EVENING.

MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHILE DRIVING IN THE
HIGH WIND WARNING AREA.  BE ALERT TO SUDDEN GUSTS OF WIND THAT
MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE.  EXTRA ATTENTION
SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON NORTH AND SOUTH
ROADWAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ034-TXZ045-050-059-060-067-075-080-280500-
/O.NEW.KMAF.WI.Y.0006.070228T1200Z-070301T0300Z/
SOUTHERN LEA COUNTY-GAINES-ANDREWS-LOVING-WINKLER-WARD-PECOS-
MARFA PLATEAU-
INCLUDING THE CITIES OF...EUNICE...JAL...SEMINOLE...ANDREWS...
MENTONE...RED BLUFF LAKE...KERMIT...MONAHANS...FORT STOCKTON...
MARFA
248 PM CST TUE FEB 27 2007 /148 PM MST TUE FEB 27 2007/

...WIND ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ TO 9 PM CST
/8 PM MST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 9 PM
CST /8 PM MST/ WEDNESDAY. 

WINDY CONDITIONS WILL SPREAD ACROSS SOUTHEAST NEW MEXICO... THE
TRANS PECOS... AND THE MARFA PLATEAU.  SOUTHWEST WINDS OF 25 TO
35 MPH WITH GUSTS TO 50 MPH WILL BE POSSIBLE. PERSONS IN THESE
AREAS SHOULD MONITOR THE WEATHER CONDITIONS AND BE ON THE LOOKOUT
FOR WINDY CONDITIONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS74 KMAF 281110
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
510 AM CST WED FEB 28 2007

...STRONG WINDS EXPECTED ACROSS THE MOUNTAINS AND ADJACENT PLAINS OF 
WEST TEXAS AND SOUTHEASTERN NEW MEXICO TODAY...

.STRONG WINDS CAN BE EXPECTED ACROSS THE GUADALUPE MOUNTAINS... 
DAVIS MOUNTAINS...TRANS PECOS...THE VAN HORN REGION...MARFA
PLATEAU AND MUCH OF THE SOUTHEASTERN NEW MEXICO PLAINS THROUGH
THIS EVENING. WINDS WILL BEGIN TO DECREASE ACROSS ALL AREAS THIS
EVENING...EXCEPT THE GUADALUPE MOUNTAINS WHERE STRONG WINDS WILL
CONTINUE THROUGH THE OVERNIGHT HOURS.

NMZ027-TXZ258-281915-
/O.NEW.KMAF.HW.A.0008.070301T1800Z-070302T0000Z/
/O.EXT.KMAF.HW.W.0013.000000T0000Z-070301T1200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
410 AM MST WED FEB 28 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST THURSDAY...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST THURSDAY MORNING. 
A HIGH WIND WATCH WILL BE IN EFFECT THURSDAY AFTERNOON FOR THE
GUADALUPE MOUNTAINS.

SOUTHWEST WINDS OF 40 TO 55 MPH WITH GUSTS OF 65 TO 75 MPH WILL
CONTINUE ACROSS THE GUADALUPE MOUNTAINS TODAY. THE WINDS WILL
SLOWLY DIMINISH TONIGHT...HOWEVER WIND GUSTS TO 70 MPH WILL
CONTINUE THROUGH MOST OF THE NIGHT. WINDS WILL INCREASE AGAIN
THURSDAY AFTERNOON WITH WESTERLY WINDS OF 45 TO 55 MPH WITH GUSTS
TO 60 MPH EXPECTED.

MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHILE DRIVING IN THE
HIGH WIND WARNING AREA.  BE ALERT TO SUDDEN GUSTS OF WIND THAT
MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE.  EXTRA ATTENTION
SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON NORTH AND SOUTH
ROADWAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

NMZ028-029-033-TXZ057-058-074-281915-
/O.CON.KMAF.HW.W.0014.070228T1200Z-070301T0300Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...VAN HORN...
PECOS...ALPINE
510 AM CST WED FEB 28 2007 /410 AM MST WED FEB 28 2007/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/
THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/
THIS EVENING. 

VERY WINDY CONDITIONS WILL SPREAD ACROSS THE SOUTHEASTERN NEW
MEXICO PLAINS AND THE UPPER TRANS PECOS AREA TODAY. SOUTHWEST
WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL BECOME WESTERLY AT
30 TO 45 MPH WITH GUSTS TO AROUND 75 MPH THIS AFTERNOON. PERSONS
IN THESE AREAS SHOULD MONITOR THE WEATHER CONDITIONS AND BE ON THE
LOOKOUT FOR WINDY CONDITIONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ034-TXZ045-050-059-060-067-075-080-281915-
/O.CON.KMAF.WI.Y.0006.070228T1200Z-070301T0300Z/
SOUTHERN LEA COUNTY-GAINES-ANDREWS-LOVING-WINKLER-WARD-PECOS-
MARFA PLATEAU-
INCLUDING THE CITIES OF...EUNICE...JAL...SEMINOLE...ANDREWS...
MENTONE...RED BLUFF LAKE...KERMIT...MONAHANS...FORT STOCKTON...
MARFA
510 AM CST WED FEB 28 2007 /410 AM MST WED FEB 28 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING. 

WINDY CONDITIONS WILL SPREAD ACROSS SOUTHERN LEA COUNTY OF NEW
MEXICO AND THE NORTHWESTERN PERMIAN BASIN...EXTENDING TO THE
STOCKTON PLATEAU AND PRESIDIO COUNTY. SOUTHWEST WINDS OF 25 TO 35
MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED THIS AFTERNOON AND EARLY
THIS EVENING. PERSONS IN THESE AREAS SHOULD MONITOR THE WEATHER
CONDITIONS AND BE ON THE LOOKOUT FOR WINDY CONDITIONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KMAF 282016
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
216 PM CST WED FEB 28 2007

...STRONG WINDS WILL CONTINUE ACROSS THE MOUNTAINS AND
ADJACENT PLAINS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO TONIGHT...

.STRONG WINDS CAN BE EXPECTED TO CONTINUE ACROSS THE GUADALUPE
MOUNTAINS... DAVIS MOUNTAINS...TRANS PECOS...THE VAN HORN
REGION...MARFA PLATEAU AND MUCH OF THE SOUTHEASTERN NEW MEXICO
PLAINS THIS EVENING.  WINDS WILL BEGIN TO DECREASE ACROSS ALL
AREAS LATER THIS EVENING...EXCEPT THE GUADALUPE MOUNTAINS WHERE
STRONG WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS.

NMZ027-TXZ258-010430-
/O.UPG.KMAF.HW.A.0008.070301T1800Z-070302T0000Z/
/O.NEW.KMAF.HW.W.0015.070301T1800Z-070302T0000Z/
/O.CON.KMAF.HW.W.0013.000000T0000Z-070301T1200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
116 PM MST WED FEB 28 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY...
...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 5 PM MST THURSDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM MST
THURSDAY.  THE HIGH WIND WATCH IS NO LONGER IN EFFECT.  A HIGH 
WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY.

SOUTHWEST WINDS OF 40 TO 55 MPH WITH GUSTS OF 70 MPH WILL
CONTINUE ACROSS THE GUADALUPE MOUNTAINS TONIGHT.  THE WINDS WILL
SLOWLY DIMINISH TOWARD MORNING.  STRONG SOUTHWEST WINDS WILL
INCREASE AGAIN THURSDAY AFTERNOON WITH WESTERLY WINDS OF 35 TO 45
MPH WITH GUSTS TO 60 MPH EXPECTED.

MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHILE DRIVING IN THE
HIGH WIND WARNING AREA.  BE ALERT TO SUDDEN GUSTS OF WIND THAT
MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE.  EXTRA ATTENTION
SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON NORTH AND SOUTH
ROADWAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ028-029-033-TXZ057-058-074-010300-
/O.CON.KMAF.HW.W.0014.000000T0000Z-070301T0300Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...VAN HORN...
PECOS...ALPINE
216 PM CST WED FEB 28 2007 /116 PM MST WED FEB 28 2007/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/
THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/
THIS EVENING. 

WINDY CONDITIONS WILL SPREAD ACROSS THE SOUTHEASTERN NEW MEXICO
PLAINS AND THE UPPER TRANS PECOS AREA TONIGHT.  SOUTHWEST WINDS OF
35 TO 45 MPH WITH GUSTS TO 60 MPH.  PERSONS IN THESE AREAS SHOULD
MONITOR THE WEATHER CONDITIONS AND BE ON THE LOOKOUT FOR WINDY
CONDITIONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ034-TXZ045-050-059-060-067-075-080-010300-
/O.CON.KMAF.WI.Y.0006.000000T0000Z-070301T0300Z/
SOUTHERN LEA COUNTY-GAINES-ANDREWS-LOVING-WINKLER-WARD-PECOS-
MARFA PLATEAU-
INCLUDING THE CITIES OF...EUNICE...JAL...SEMINOLE...ANDREWS...
MENTONE...RED BLUFF LAKE...KERMIT...MONAHANS...FORT STOCKTON...
MARFA
216 PM CST WED FEB 28 2007 /116 PM MST WED FEB 28 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING. 

WINDY CONDITIONS WILL SPREAD ACROSS SOUTHERN LEA COUNTY OF NEW
MEXICO AND THE NORTHWESTERN PERMIAN BASIN...EXTENDING TO THE
STOCKTON PLATEAU AND PRESIDIO COUNTY.  SOUTHWEST WINDS OF 25 TO
35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THIS EVENING. PERSONS
IN THESE AREAS SHOULD MONITOR THE WEATHER CONDITIONS AND BE ON THE
LOOKOUT FOR WINDY CONDITIONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED.  WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.  USE EXTRA CAUTION.

$$
000 
WWUS74 KMAF 282311 AAA
NPWMAF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
511 PM CST WED FEB 28 2007

...STRONG WINDS WILL CONTINUE ACROSS THE MOUNTAINS AND ADJACENT
PLAINS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO TONIGHT...

.STRONG WINDS CAN BE EXPECTED TO CONTINUE ACROSS THE GUADALUPE
MOUNTAINS...THE DAVIS MOUNTAINS...TRANS PECOS...THE VAN HORN
REGION...MARFA PLATEAU...AND MUCH OF THE SOUTHEASTERN NEW MEXICO
PLAINS THIS EVENING. WINDS WILL BEGIN TO DECREASE ACROSS ALL AREAS
LATER THIS EVENING...EXCEPT THE GUADALUPE MOUNTAINS WHERE STRONG
WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS.

NMZ027-TXZ258-011000-
/O.CON.KMAF.HW.W.0013.000000T0000Z-070301T1200Z/
/O.CON.KMAF.HW.W.0015.070301T1800Z-070302T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
411 PM MST WED FEB 28 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST
THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY. A
HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST
THURSDAY. 

SOUTHWEST WINDS OF 40 TO 55 MPH WITH GUSTS OF 65 TO 90 MPH WILL 
CONTINUE THROUGH THE GUADALUPE MOUNTAINS THROUGH THE AFTERNOON.
THE STRONGEST OF THESE WINDS WILL OCCUR THROUGH GUADALUPE PASS.
THE WINDS WILL SLOWLY DIMINISH THIS EVENING WITH GUSTS TO LESS
THAN 65 MPH AND MORE SO TOWARD MORNING. AREAS OF BLOWING DUST 
WITH VISIBILITIES OF 3-5 MILES ARE ALSO POSSIBLE...LOCAL
VISIBILITY MAY DROP TO AS LOW 1 MILE IN SOME AREAS.

STRONG SOUTHWEST WINDS WILL INCREASE AGAIN THURSDAY AFTERNOON
WITH WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH EXPECTED.

TRAVEL IS COMPLETELY DISCOURAGE THROUGH GUADALUPE PASS. OTHERWISE
MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHILE DRIVING IN THE
HIGH WIND WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND THAT MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD
BE GIVEN TO CROSS WINDS WHEN DRIVING ON NORTH AND SOUTH ROADWAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ028-029-033-TXZ057-058-074-010300-
/O.CON.KMAF.HW.W.0014.000000T0000Z-070301T0300Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...VAN HORN...
PECOS...ALPINE
511 PM CST WED FEB 28 2007 /411 PM MST WED FEB 28 2007/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/
THIS EVENING...

VERY WINDY CONDITIONS WILL CONTINUE ACROSS THE SOUTHEASTERN NEW
MEXICO PLAINS...THE DAVIS MOUNTAINS...AND THE UPPER TRANS PECOS
AREA INTO THE EVENING. SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS
TO 60 TO 70 MPH CAN BE EXPECTED WITH THE DAVIS MOUNTAINS HAVING
THE STRONGER OF THESE WINDS. AREAS OF BLOWING DUST WITH VISIBILITIES
OF 3-5 MILES ARE ALSO POSSIBLE...LOCAL VISIBILITY MAY DROP TO AS
LOW 1 MILE IN SOME AREAS. PERSONS IN THESE AREAS SHOULD MONITOR
THE WEATHER CONDITIONS AND BE ON THE LOOKOUT FOR STRONG
CONDITIONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ034-TXZ045-050-059-060-067-075-080-010300-
/O.CON.KMAF.WI.Y.0006.000000T0000Z-070301T0300Z/
SOUTHERN LEA COUNTY-GAINES-ANDREWS-LOVING-WINKLER-WARD-PECOS-
MARFA PLATEAU-
INCLUDING THE CITIES OF...EUNICE...JAL...SEMINOLE...ANDREWS...
MENTONE...RED BLUFF LAKE...KERMIT...MONAHANS...FORT STOCKTON...
MARFA
511 PM CST WED FEB 28 2007 /411 PM MST WED FEB 28 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

VERY WINDY CONDITIONS CAN BE EXPECTED ACROSS SOUTHERN LEA COUNTY
OF NEW MEXICO AND THE NORTHWESTERN PERMIAN BASIN...EXTENDING TO
THE STOCKTON PLATEAU AND PRESIDIO COUNTY. SOUTHWEST WINDS OF 25 TO
35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THIS EVENING. AREAS OF 
BLOWING DUST WITH VISIBILITIES OF 3-5 MILES ARE ALSO POSSIBLE...
LOCAL VISIBILITY MAY DROP TO AROUND 1 MILE IN SOME AREAS. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED.  WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.  USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Feb 27, 1:17 PM MST, 31 minutes earlier.

Area forecast discussion, Feb 27, 1:17 PM MST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
217 PM CST TUE FEB 27 2007

.SHORT TERM...
A LARGE/BROAD UPPER LEVEL TROUGH CONTINUES TO MOVE SLOWLY INLAND
ACROSS THE WESTERN STATES.  AHEAD OF THIS UPPER TROUGH...WIND SPEEDS
ARE ON A STEADY INCREASE THROUGH THE GUADALUPE MOUNTAINS WITH G50KT
AT KGDP AND G55KT AT THE BOWL BY 19Z AS MOUNTAIN WAVE MATERIALIZES.
HIGH WIND WARNING REMAINS IN EFFECT FOR THE GUADALUPE MOUNTAINS
UNTIL 28/06Z.

DRY AIR MASS WILL REMAIN IN PLACE OVERNIGHT WITH POOR RH RECOVERY.
AS THE UPPER TROUGH APPROACHES...SURFACE PRESSURE GRADIENTS WILL
NOT RELAX AS MUCH AS LAST NIGHT...MAINTAINING WIND SPEEDS IN THE 10
TO 15KT RANGE TONIGHT.  OVERNIGHT RADIATIONAL COOLING DUE TO LOW
SURFACE DEWPOINTS WILL BE SOMEWHAT OFFSET BY GRADUALLY INCREASING
HIGH CLOUDS...WITH TEMPERATURES EXPECTED TO DROP INTO THE MID 40S
BY DAYBREAK WEDNESDAY.

.LONG TERM...
IT MAY STILL BE FEBRUARY BUT LOOKING AT A SPRINGTIME WX PATTERN.
STRONG UPPER TROUGH SWINGING ACROSS THE ROCKIES ON WEDNESDAY WILL
CREATE A DEEP LOW PRESSURE SYSTEM AT THE SURFACE.  THE COMBINATION
OF A TIGHT PRESSURE GRADIENT AT THE SURFACE AND STRONG WINDS ALOFT
WILL RESULT IN WINDY TO VERY WINDY CONDITIONS ACROSS MOST OF THE
AREA TOMORROW.  ETA CARRYING 700 MB WINDS ACROSS THE NORTHERN CWA IN
THE 50 TO 60 KT RANGE... MUCH OF THIS SHOULD MIX DOWN TO THE
SURFACE.

LATEST EDITION OF ETA/NAM/WRF NOT AS GOOD AT FORECASTING HIGH WINDS
AT GDP AS EARLIER VERSIONS... BUT IT DOES DEVELOP A STRONG MOUNTAIN
ROTOR DURING THE DAY... DECREASING TOWARD SUNDOWN... AND THEN
REDEVELOPING DURING THE EVENING.  GUADALUPES ALREADY IN A HIGH WIND
WARNING FOR THE SHORT TERM... WILL UPGRADE HIGH WIND WATCH FOR WEDNESDAY
TO A HIGH WIND WARNING FOR GUADALUPE TO DAVIS MOUNTAINS AND
SURROUNDING PLAINS... WILL ALSO INCLUDE A WIND ADVISORY FOR THE REST
OF SOUTHEASTERN NEW MEXICO DOWN THROUGH THE TRANS PECOS REGION AND
MARFA PLATEAU.  THE PATTERN LOOKS VERY WINDY... AND THE MODELS
TYPICALLY UNDERESTIMATE HOW WINDY CONDITIONS WILL BE ACROSS THE
PLAINS... WIND ADVISORY MAY NEED TO BE EXPANDED ACROSS PARTS OF
PERMIAN BASIN.  HIGH WIND WARNING FOR GUADALUPES RUNS TILL 06Z
THURSDAY... WITH REST OF WIND WARNING/ADVISORY EXPIRING AT 03Z
THURSDAY.  HIGH WIND MAY CONTINUE LATER THAN 03Z PLAINS AND 06Z
MOUNTAINS... LATER SHIFTS MAY NEED TO EXTEND TIME SLIGHTLY.

LOOKING FOR A WARM DAY TOMORROW WITH HIGHS IN THE 70S AND 80S... BUT
THE LOW WILL DRAG A PACIFIC FRONT ACROSS THE AREA TOMORROW BRINGING
SLIGHTLY COOLER TEMPERATURES TO THE REGION LATE IN THE DAY/
OVERNIGHT.  PAC FRONT WILL DROP HIGHS TO THE 60S THURSDAY AND INTO
THE 50S FRIDAY.  LOOKS LIKE A REINFORCING SHOT OF COLDER AIR WILL
SWING AROUND THE SURFACE LOW AND INTO THE REGION LATE FRIDAY...
RESULTING IN BELOW NORMAL TEMPERATURES SATURDAY.

THE EXTENDED LOOKS UNEVENTFUL AT THIS TIME.  NO PRECIPITATION
EXPECTED.  MODELS SHOW ANOTHER UPPER TROUGH SWINGING ACROSS THE AREA
SATURDAY.  CURRENT GUIDANCE NOT INDICATING STRONG WINDS... BUT
WOULD NOT BE SURPRISED TO SEE LATER RUNS DEVELOP THEM FOR SATURDAY.
HIGHS NEXT WEEK RETURN TO THE 70S AS UPPER RIDGE BUILDS BACK IN.

&&

.FIRE WEATHER...
XTREMELY DANGEROUS FIRE WEATHER CONDITIONS EXPECTED ON WEDNESDAY.
STRONG WINDS ARE EXPECTED BY MIDDAY WEDNESDAY AS MID-LEVEL WINDS OF
60-80KT SPREAD STEADILY EASTWARD ACROSS NEW MEXICO INTO WEST
TEXAS.  STEEP LOW-LEVEL LAPSE RATES AND MODERATE HAINES INDICIES
WILL ENHANCE DOWNWARD MIXING/TRANSPORT OF STRONGER WINDS ALOFT TO
THE SURFACE.  THESE STRONG DOWNSLOPING WINDS WILL COMBINE WITH A
VERY DRY AIR MASS IN PLACE WEST OF THE DRYLINE /POOR OVERNIGHT RH
RECOVERY AROUND 20 PERCENT/ AND WARM AFTERNOON TEMPERATURES TO
PLUMMET RELATIVE HUMIDITIES IN THE SINGLE DIGITS BY EARLY
AFTERNOON...INGREDIENTS SUGGESTING A HIGH-END CRITICAL FIRE WEATHER
DAY ON WEDNESDAY.  A RED FLAG WARNING HAS BEEN POSTED FOR MUCH OF
WEST TEXAS AND SOUTHEAST NEW MEXICO FOR WEDNESDAY AFTERNOON AND
EVENING.

COOLER TEMPERATURES BEHIND A PASSING COLD FRONT ON THURSDAY AND
WINDS RELAXING SOMEWHAT DURING THE AFTERNOON HOURS WILL PARTIALLY
OFFSET A CONTINUED DRY AIR MASS IN PLACE...AFTERNOON RELATIVE
HUMIDITIES EXPECTED IN THE TEENS WILL RESULT IN MARGINALLY CRITICAL
FIRE WEATHER CONDITIONS THURSDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              48  77  38  64  /   0   0   0   0
CARLSBAD NM                44  77  37  64  /   0   0   0   0
DRYDEN TX                  48  81  46  71  /   0   0   0   0
FORT STOCKTON TX           51  82  43  65  /   0   0   0   0
GUADALUPE PASS TX          43  64  32  56  /   0   0   0   0
HOBBS NM                   46  78  35  62  /   0   0   0   0
MARFA TX                   35  72  30  61  /   0   0   0   0
MIDLAND INTL AIRPORT TX    45  77  37  63  /   0   0   0   0
ODESSA TX                  47  79  37  63  /   0   0   0   0
WINK TX                    44  83  38  69  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM TO 8 PM MST WEDNESDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
     SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WARNING FROM 12 PM THIS AFTERNOON TO 11 PM MST
     WEDNESDAY FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
     EDDY COUNTY.

     RED FLAG WARNING FROM 12 PM THIS AFTERNOON TO 11 PM MST THIS
     EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     WIND ADVISORY FROM 5 AM TO 8 PM MST WEDNESDAY FOR THE FOLLOWING
     ZONES...SOUTHERN LEA COUNTY.

     HIGH WIND WARNING FROM 5 AM TO 8 PM MST WEDNESDAY FOR THE
     FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...
     NORTHERN LEA COUNTY.

TX...RED FLAG WARNING FROM 12 PM CST /11 AM MST/ TO 9 PM CST /8 PM
     MST/ WEDNESDAY FOR THE FOLLOWING ZONES...ANDREWS...BIG BEND
     AREA...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
     DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...
     HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
     MITCHELL...PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS
     PECOS...SCURRY...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...
     WARD...WINKLER.

     HIGH WIND WARNING FROM 12 PM THIS AFTERNOON TO 11 PM MST
     WEDNESDAY FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS.

     RED FLAG WARNING FROM 1 PM CST /12 PM MST/ THIS AFTERNOON TO
     MIDNIGHT CST /11 PM MST/ TONIGHT FOR THE FOLLOWING ZONES...
     DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...REEVES
     COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54
     CORRIDOR.

     WIND ADVISORY FROM 6 AM TO 9 PM CST WEDNESDAY FOR THE FOLLOWING
     ZONES...ANDREWS...GAINES...LOVING...MARFA PLATEAU...PECOS...
     WARD...WINKLER.

     HIGH WIND WARNING FROM 6 AM TO 9 PM CST WEDNESDAY FOR THE
     FOLLOWING ZONES...DAVIS/APACHE MOUNTAINS AREA...REEVES
     COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54
     CORRIDOR.

&&

01/72
Hazardous weather outlook, Feb 27, 12:33 PM MST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
133 PM CST TUE FEB 27 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-281200-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
133 PM CST TUE FEB 27 2007 /1233 PM MST TUE FEB 27 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDY CONDITIONS CAN BE EXPECTED ACROSS THE GUADALUPE MOUNTAINS THIS
AFTERNOON AND TONIGHT. WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS TO
NEAR 65 ARE POSSIBLE. MOTORISTS...ESPECIALLY THOSE DRIVING HIGH
PROFILE VEHICLES SHOULD BE ON THE LOOKOUT FOR STRONG WINDS IN THIS
AREA. USE EXTRA CAUTION WHEN DRIVING THROUGH STRONG WINDS.

VERY LOW RELATIVE HUMIDITIES WILL ACCOMPANY THE WINDY CONDITIONS
FROM THE GUADALUPE MOUNTAINS...TO THE SOUTHEAST NEW MEXICO PLAINS...
THE UPPER TRANS PECOS...THE VAN HORN/ROUTE 54 CORRIDOR AND THE
DAVIS MOUNTAINS THIS AFTERNOON AND EVENING. THE COMBINATION OF
RELATIVE HUMIDITIES BELOW 15 PERCENT AND 20 FOOT WINDS IN EXCESS
OF 20 MPH WILL PROMOTE FIRE GROWTH AND SPREAD. IGNITION OF FIRES
IN THESE AREAS IS STRONGLY DISCOURAGED TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EXTREMELY DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS
MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO ON WEDNESDAY.
STRONG WINDS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES
TO PRODUCE CONDITIONS FAVORABLE FOR EXPLOSIVE GROWTH AND SPREAD
OF WILDFIRES. IGNITION OF FIRES IS STRONGLY DISCOURAGED ON
WEDNESDAY.

STRONG WINDS CAN BE EXPECTED IN THE GUADALUPE MOUNTAINS...THE
SOUTHEAST NEW MEXICO PLAINS...THE UPPER TRANS PECOS...THE VAN
HORN/ROUTE 54 CORRIDOR AND THE DAVIS MOUNTAINS AGAIN WEDNESDAY.
SOUTHWESTERLY WINDS OF 35 TO 55 MPH...WITH GUSTS TO 80 MPH
THROUGH THE MOUNTAINS PASSES...ARE POSSIBLE ON WEDNESDAY.

STRONG SOUTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH
ARE EXPECTED TO SPREAD EASTWARD ACROSS THE WESTERN PERMIAN BASIN
AND SOUTHWARD INTO THE MARFA PLATEAU BY EARLY AFTERNOON ON
WEDNESDAY. AREAS OF BLOWING DUST MAY RESULT IN REDUCED
VISIBILITIES AND HAZARDOUS TRAVEL CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 4:45 AM MSTHigh Wind WarningMAF60 hr
Feb 27, 1:48 PM MSTWind AdvisoryMAFAndrews, Gaines, Loving, Pecos, Ward, Winkler30 hr
Feb 27, 1:50 PM MSTRed Flag WarningMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 13 more37 hr

Nearby

High Wind Warnings in New Mexico, 2007High Wind Warnings in Texas, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.